# SDR AALA201609149027

- Difficulty date: August 3, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D53470436209
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, CORROSION ON RT AFT GALLEY LOWER SILL SPLICE BETWEEN FRAME 65 TO FRAME 66 AT STR 23R.  REPLACED LOWER SILL IAW SRM 51-72-11 AND DWG D53480019.
